Peter Sziklai
Cited by
Cited by
On small blocking sets and their linearity
P Sziklai
Journal of Combinatorial Theory, Series A 115 (7), 1167-1182, 2008
Linear point sets and Rédei type k-blocking sets in PG (n, q)
L Storme, P Sziklai
Journal of Algebraic Combinatorics 14 (3), 221-228, 2001
A t mod p result on multiple (n− k)-blocking sets in PG (n, q)
S Ferret, L Storme, P Sziklai, Z Weiner
Innov. Incidence Geom., to appear, 0
A bound on the number of points of a plane curve
P Sziklai
Finite Fields and Their Applications 14 (1), 41-43, 2008
Blocking sets in projective spaces
A Blokhuis, P Sziklai, T Szonyi
Current research topics in Galois geometry, Nova Sci. Publ., New York, 61-84, 2011
Blocking sets and algebraic curves
P Sziklai, T Szonyi
Rend. Circ. Mat. Palermo 51, 71-86, 1998
An empty interval in the spectrum of small weight codewords in the code from points and k-spaces of PG (n, q)
M Lavrauw, L Storme, P Sziklai, G Van de Voorde
Journal of Combinatorial Theory, Series A 116 (4), 996-1001, 2009
Covers and blocking sets of classical generalized quadrangles
J Eisfeld, L Storme, T Szőnyi, P Sziklai
Discrete Mathematics 238 (1-3), 35-51, 2001
Two remarks on blocking sets and nuclei in planes of prime order
A Gács, P Sziklai, T Szhonyi
Designs, Codes and Cryptography 10 (1), 29-39, 1997
On subsets of GF (q2) with dth power differences
P Sziklai
Discrete mathematics 208, 547-555, 1999
A finite word poset
PL Erdos, P Sziklai, D Torney
Electronic Journal of Combinatorics 8 (10), R8, 2001
Subwords in reverse-complement order
PL Erdős, P Ligeti, P Sziklai, DC Torney
Annals of Combinatorics 10 (4), 415-430, 2006
On the spectrum of the sizes of maximal partial line spreads in PG (2 n, q), n≥ 3
J Eisfeld, L Storme, P Sziklai
Designs, Codes and Cryptography 36 (1), 101-110, 2005
Minimal covers of the Klein quadric
J Eisfeld, L Storme, P Sziklai
Journal of Combinatorial Theory, Series A 95 (1), 145-157, 2001
The number of directions determined by less than q points
SL Fancsali, P Sziklai, M Takáts
Journal of Algebraic Combinatorics 37 (1), 27-37, 2013
Reconstruction of matrices from submatrices
G Kós, P Ligeti, P Sziklai
Mathematics of Computation 78 (267), 1733-1747, 2009
Polynomials in finite geometry
P Sziklai
Productivity Press, 2016
Description of the clubs
SL Fancsali, P Sziklai
Annales Univ. Rolando Eötvös, submitted, 2009
Lines in higgledy-piggledy arrangement
S Fancsali, P Sziklai
the electronic journal of combinatorics 21, 2014
On the number of directions determined by a pair of functions over a prime field
S Ball, A Gács, P Sziklai
Journal of Combinatorial Theory, Series A 115 (3), 505-516, 2008
The system can't perform the operation now. Try again later.
Articles 1–20